MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The solex 7 catheter and suk will not be returned to zoll for investigation since this was a covid-19 patient.The catheter and suk were dispose by the customer.
 
Event or Problem Description
During ivtm therapy, nurse reported that the patient's temperature was rising and that the pin wheel on the start-up kit (suk) was not spinning.A zoll clinical representative provided troubleshooting guidelines over the phone with no success.Zoll clinical representative then went to the facility and disconnected the suk from the patient and connected it to itself and pressed the run button, pin wheel started to spin.All three central line ports flushed with saline and was able to draw back blood with no problems.Also, the balloon luers were flushed with 2ml of saline and felt a slight resistance.The suk was reconnected back to the patient but pinwheel did not spin.Saline fluid slowly moving through the tubing.The insertion of the solex catheter was smooth by a experience physician.The tubing going into the "in" luer was cool to the touch, but the "out" luer was warm.The balloon was difficult to see on the x-ray.The physician exchanged the solex 7 catheter with a regular central line to continue with ivtm therapy.The nurse stated that there was no problems with catheter removal and dwell time was 24 hours.No consequences or impact to patient.

Brand Name
ZOLL IVTM SOLEX 7 CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10003015
Report Number3010617000-2020-00411
Device Sequence Number16886182
Product Code NCX
UDI-Device Identifier00849111075503
UDI-Public00849111075503
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0793-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight136